# SDR USAA2013032100018

- Difficulty date: March 15, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D57570305002
- Part serial: 02944
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON RIGHT WING INTERCONNECTING STRUT BETWEEN WS 4862 & WS 5512 & BETWEEN RIB 9 TO RIB 10.  REPLACED RIGHT WING INTERCONNECTING STRUT IAW A319 AMM 27-51-44.
